# SDR AALA20040157

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD GALLEY LOWER WALL INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND ADJACENT CONNECTORS FOR EMERGENCY LIGHT AT FORWARD GALLEY LOWER WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
